Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 9, NWS Tulsa, OK

March 13, 20244 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 13, 2024, 8:22 PM CDT for 4 counties in Oklahoma. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2024, 8:22 PM CDT (01:22 UTC)
Expired
Mar 13, 2024, 9:00 PM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 8:25 PM CDTHAIL 1Mannford, OK
Mar 13, 8:31 PM CDTHAIL 0.756 Ene Mannford, OKPea to penny sized hail near Keystone Dam.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 688 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
688 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2358 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

326 
WUUS54 KTSA 140122
SVRTSA
OKC037-113-117-143-140200-
/O.NEW.KTSA.SV.W.0009.240314T0122Z-240314T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
822 PM CDT Wed Mar 13 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Northeastern Creek County in northeastern Oklahoma...
  Southeastern Pawnee County in northeastern Oklahoma...
  Western Tulsa County in northeastern Oklahoma...

* Until 900 PM CDT.

* At 821 PM CDT, a severe thunderstorm was located over Mannford,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Tulsa...                          Sand Springs...
  Skiatook...                       Mannford...
  Sperry...                         Westport...
  Keystone State Park...            Turley...
  Walnut Creek State Park...        Gray...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3595 9627 3608 9649 3650 9625 3626 9587
TIME...MOT...LOC 0121Z 222DEG 34KT 3611 9635 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
185 
WWUS54 KTSA 140135
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
835 PM CDT Wed Mar 13 2024

OKC037-113-117-143-140200-
/O.CON.KTSA.SV.W.0009.000000T0000Z-240314T0200Z/
Osage OK-Creek OK-Pawnee OK-Tulsa OK-
835 PM CDT Wed Mar 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN OSAGE...NORTH CENTRAL CREEK...SOUTHEASTERN PAWNEE
AND WESTERN TULSA COUNTIES...

At 835 PM CDT, a severe thunderstorm was located 3 miles northeast of
Keystone State Park, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Skiatook...                       Mannford...
Sperry...                         Westport...
Keystone State Park...            Turley...
Walnut Creek State Park...        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3604 9626 3614 9640 3650 9625 3626 9587
TIME...MOT...LOC 0135Z 226DEG 29KT 3618 9623 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
225 
WWUS54 KTSA 140146
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
846 PM CDT Wed Mar 13 2024

OKC037-117-140155-
/O.CAN.KTSA.SV.W.0009.000000T0000Z-240314T0200Z/
Creek OK-Pawnee OK-
846 PM CDT Wed Mar 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CREEK AND
SOUTHEASTERN PAWNEE COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3650 9625 3626 9587 3615 9620 3619 9626
      3620 9624 3623 9626 3623 9631
TIME...MOT...LOC 0145Z 226DEG 29KT 3624 9616 

$$

OKC113-143-140200-
/O.CON.KTSA.SV.W.0009.000000T0000Z-240314T0200Z/
Osage OK-Tulsa OK-
846 PM CDT Wed Mar 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN OSAGE AND NORTHERN TULSA COUNTIES...

At 845 PM CDT, a severe thunderstorm was located 6 miles east of
Walnut Creek State Park, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Skiatook...                       Sperry...
Turley...                         Walnut Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3650 9625 3626 9587 3615 9620 3619 9626
      3620 9624 3623 9626 3623 9631
TIME...MOT...LOC 0145Z 226DEG 29KT 3624 9616 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
114 
WWUS54 KTSA 140159
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
859 PM CDT Wed Mar 13 2024

OKC113-143-140209-
/O.EXP.KTSA.SV.W.0009.000000T0000Z-240314T0200Z/
Osage OK-Tulsa OK-
859 PM CDT Wed Mar 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND
NORTHERN TULSA COUNTIES WILL EXPIRE AT 900 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small 
hail and gusty winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

&&

LAT...LON 3650 9625 3626 9587 3615 9620 3619 9626
      3620 9624 3623 9626 3623 9631
TIME...MOT...LOC 0159Z 222DEG 34KT 3630 9609 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 6:17 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 13, 6:17 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
617 PM CDT Wed Mar 13 2024

...New AVIATION...

.SHORT TERM...
(Through tonight )
Issued at 358 PM CDT Wed Mar 13 2024

At mid afternoon a surface low was centered over Southwest Kansas
into far Northwest Arkansas...with a dryline extending through
Central Oklahoma to Central Texas. Also from the low was a weak
warm front extending eastward across Kansas. To the south and east
of these boundaries...across Eastern Oklahoma and Northwest
Arkansas...dewpoints were in the upper 50s and lower 60s with
breezy southerly winds. At the same time...surface/elevated
instability axis was oriented south southwest to north northeast
from the dryline in Central Texas through Northeast Oklahoma. On
the western periphery of this axis...diurnal cumulus clouds were
developing.

Through this evening...a portion of the dryline is expected to
approach Northeast Oklahoma before beginning to retreat back
westward after sunset. The combination of the instability axis
along with steep mid level lapse rates and an increasing 40-50KT low
level jet could spark isolated thunderstorm development this
evening. The greater potential for this looks to be underneath the
low level jet core northwest of Interstate 44 in far Northeast
Oklahoma. Any storm development that can initiate and sustain
itself could become strong to severe with large hail and locally
damaging winds the main threats.

Overnight tonight...the low level jet core is progged to lift off
to the northeast while the surface low out west approaches the
CWA. This is expected to lift the isolated storm potential off to
the northeast with just a slight chance remaining into far
Northeast Oklahoma late tonight. Also tonight...a secondary area
of elevated instability looks to lift northeast of the Red River
and interact with warm advection processes and the increasing
moisture over the region. These features could aid in additional
development of showers and isolated thunderstorms across Southeast
Oklahoma into Western Arkansas after midnight tonight into early
Thursday morning. There remains uncertainty with this additional
activity as there is some indications that this may end up as
just an area of low clouds instead. Any precip that can develop
should move off to the east by mid morning Thursday.

&&

.LONG TERM...
(Tomorrow through Wednesday)
Issued at 358 PM CDT Wed Mar 13 2024

Through the morning hours the surface low pressure axis is
forecast to move into the region with the dryline moving into
Northeast Oklahoma. There remains some uncertainty with just how
far east this boundary can travel with the 60 deg dewpoints
holding over the CWA. Latest indications are that by early
afternoon this boundary could be near Highway 75 in Northeast
Oklahoma. The drier air behind this boundary could create areas of
limited fire weather danger.

Meanwhile...attention remains with locations ahead of the
boundary Thursday afternoon and evening. The dryline is progged to
remain in Northeast Oklahoma and wait to be overtaken by the cold
front Thursday evening. Increasing instability interacting with
daytime heating and moisture across the CWA will aid in
thunderstorm initiation mainly within the warm section south of
Interstate 44 starting around early afternoon...give or take an
hour or so. This activity is forecast to start out as more
discrete cells lifting northeast within mean mid level flow and
spread into Northwest Arkansas. All modes of severe including
large hail...damaging winds...and a limited tornado potential are
possible. The greater tornado potential is currently progged
across Southeast Oklahoma into Northwest Arkansas as shear vectors
are more favorable over these locations...as shear vectors are
more parallel to each other and the front in Northeast Oklahoma.

Storm development ahead of the front is expected to continue
through Thursday evening with potential shifting southeast through
the CWA with the movement of the cold front. Additional storm
development also looks possible along the front within a band of
frontogenetic forcing. Storms along the front look to be more
linear with large hail and locally damaging winds the main
threats. The limited tornado potential should remain with any
discrete cells ahead of the boundary through the evening hours.
Latest indications show the majority of the storms should be
exiting the CWA around 06z Friday...with any lingering activity
exiting by early Friday morning.

Cooler conditions and northerly winds are forecast Friday behind
the exiting mid level wave. A secondary wave and associated
frontal boundary are forecast to spread back into the region over
the weekend with this second front moving into the CWA Sunday. In
response...slightly warmer temps are forecast Saturday before
cooling again Sunday. The cooler conditions look to be short lived
as southerly flow returns Tuesday into Wednesday ahead of another
shortwave that could move into the Plains late next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 609 PM CDT Wed Mar 13 2024

An isolated thunderstorm may impact KBVO over the next few hours.
Otherwise, VFR conditions prevail this evening and will continue
for much of the night. Will once again see MVFR ceilings return
Thursday morning with thunderstorms impacting many of the sites
as we move into Thursday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  80  47  62 /  20  40  50   0
FSM   63  80  56  66 /  30  80  80  10
MLC   64  79  54  65 /  20  70  60  10
BVO   60  79  44  62 /  30  20  20   0
FYV   60  77  50  60 /  20  80  80  10
BYV   62  79  51  59 /  20  80  80  10
MKO   63  79  51  62 /  20  70  60   0
MIO   61  79  46  59 /  30  50  50   0
F10   63  79  49  62 /  20  60  50   0
HHW   64  79  58  67 /  20  80  80  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...20
LONG TERM....20
AVIATION...10
Hazardous weather outlook, Mar 13, 4:56 PM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
456 PM CDT Wed Mar 13 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
456 PM CDT Wed Mar 13 2024

...SEVERE THUNDERSTORMS LIKELY THURSDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Primarily northeast Oklahoma.
	ONSET...After 7 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Far Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Western Osage and western Pawnee counties.
	ONSET...Ongoing...improving after sunset.

DISCUSSION...
Southerly winds gusting from 25 to 35 mph will continue through
late afternoon across much of eastern Oklahoma and far northwest
Arkansas. Minimum relative humidities in western Osage and
western Pawnee counties have decreased to near 30 percent and
combined with the gusty winds will lead to near elevated grassland
fire spread concerns through sunset. A low chance of thunderstorms
continues to exist this evening in most of eastern Oklahoma, with
northeast Oklahoma having the greatest chance. Should these
storms develop, conditions will support severe weather.
Additional isolated to scattered storms may develop late tonight.
These storms could pose a risk of large hail. Thunderstorm
coverage will increase during the day Thursday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm...High Wind...and Heavy Rain Potential.
FRIDAY THROUGH TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorms will develop across eastern Oklahoma and northwest
and west central Arkansas on Thursday ahead of cold front. Severe
weather is likely with large hail, locally damaging winds, and
tornadoes all potential threats. Additionally, locally heavy
rainfall is possible primarily across far southeast Oklahoma
through western Arkansas. Storms will end from northwest to
southeast Thursday evening.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 13, 8:17 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
817 PM CDT Wed Mar 13 2024

OKZ054-059-060-064-140145-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
817 PM CDT Wed Mar 13 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...NORTH
CENTRAL CREEK...SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES
THROUGH 845 PM CDT...

At 817 PM CDT, Doppler radar indicated a strong thunderstorm near
Mannford, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Mannford...                       Westport...
Osage...                          Keystone State Park...
Walnut Creek State Park...        Silver City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3594 9637 3610 9652 3641 9638 3623 9599
TIME...MOT...LOC 0117Z 222DEG 34KT 3611 9637

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:17 PM CDTSpecial Weather StatementTSATulsa28 min
Mar 13, 8:48 PM CDTSpecial Weather StatementTSAWashington27 min
Mar 13, 9:06 PM CDTSpecial Weather StatementTSANowata, Washington39 min
Mar 13, 9:21 PM CDTSpecial Weather StatementTSARogers39 min
Mar 13, 9:50 PM CDTSpecial Weather StatementTSANowata40 min
Mar 14, 11:53 AM CDTSpecial Weather StatementTSAOkfuskee37 min
Mar 14, 12:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee24 min
Mar 14, 12:16 PM CDTSpecial Weather StatementTSAWagoner29 min
Mar 14, 12:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee23 min
Mar 14, 12:27 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee33 min
Mar 14, 12:31 PM CDTSpecial Weather StatementTSAOkfuskee29 min
Mar 14, 12:33 PM CDTSpecial Weather StatementTSARogers27 min
Mar 14, 12:44 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Okfuskee, Okmulgee, Wagoner31 min
Mar 14, 12:51 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Mar 14, 12:53 PM CDTSpecial Weather StatementTSAMayes37 min
Mar 14, 12:56 PM CDTSpecial Weather StatementTSACreek34 min
Mar 14, 12:56 PM CDTTornado WarningTSAOkfuskee34 min
Mar 14, 12:58 PM CDTSevere Thunderstorm WarningTSAMayes47 min
Mar 14, 1:06 PM CDTSpecial Weather StatementTSAMuskogee24 min
Mar 14, 1:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Okmulgee, Wagoner33 min
Mar 14, 1:16 PM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Mayes44 min
Mar 14, 1:19 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee26 min
Mar 14, 1:31 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee29 min
Mar 14, 1:33 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Mar 14, 1:36 PM CDTSpecial Weather StatementTSATulsa24 min
Mar 14, 1:39 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee49 min
Mar 14, 1:42 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner33 min
Mar 14, 1:52 PM CDTSevere Thunderstorm Warning Destructive damage threatTSADelaware53 min
Mar 14, 2:00 PM CDTSpecial Weather StatementTSAAdair30 min
Mar 14, 2:04 PM CDTTornado WarningTSADelaware26 min
Mar 14, 2:09 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Wagoner21 min
Mar 14, 2:16 PM CDTSpecial Weather StatementTSARogers29 min
Mar 14, 2:26 PM CDTAreal Flood AdvisoryTSADelaware, Mayes3 hr
Mar 14, 2:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 6 more34 min
Mar 14, 2:32 PM CDTSpecial Weather StatementTSADelaware28 min
Mar 14, 2:32 PM CDTTornado WarningTSAAdair, Cherokee28 min
Mar 14, 2:41 PM CDTSpecial Weather StatementTSACraig34 min
Mar 14, 2:55 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, McIntosh and 3 more50 min
Mar 14, 3:18 PM CDTSpecial Weather StatementTSAPittsburg27 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningTSAAdair46 min
Mar 14, 3:45 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah3 hr
Mar 14, 3:45 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah45 min
Mar 14, 3:46 PM CDTSpecial Weather StatementTSAPushmataha29 min
Mar 14, 4:10 PM CDTSpecial Weather StatementTSALeFlore50 min
Mar 14, 4:13 PM CDTSpecial Weather StatementTSAHaskell32 min
Mar 14, 4:18 PM CDTSpecial Weather StatementTSALeFlore27 min
Mar 14, 4:26 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Sequoyah49 min
Mar 14, 4:34 PM CDTSpecial Weather StatementTSALeFlore26 min
Mar 14, 4:41 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah5 hr
Mar 14, 4:42 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 14, 4:44 PM CDTSpecial Weather StatementTSAOkfuskee46 min
Mar 14, 4:54 PM CDTSevere Thunderstorm WarningTSAPittsburg51 min
Mar 14, 4:55 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore50 min
Mar 14, 4:56 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Mar 14, 5:09 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah14 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah48 min
Mar 14, 5:29 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg46 min
Mar 14, 5:51 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALeFlore, Sequoyah39 min
Mar 14, 6:05 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, Pittsburg40 min
Mar 14, 6:15 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Pittsburg45 min
Mar 14, 6:24 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah51 min
Mar 14, 6:33 PM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah5 hr
Mar 14, 6:37 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer38 min
Mar 14, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg35 min
Mar 14, 6:58 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.